All Journal Entries Journals
Previous | Next

Aggression and bad choices..

Oct 18, 2010 - 2 comments
Tags:

bad choices

,

aggression

,

choices

,

medication

,

crazy

,

Frustration



I have decided to stop all my medication. This is not because I am trying to be clever or stubborn but ever since I started with prescription from the pdoc over a year ago absolutely nothing has changed! The only thing that changed was all the side affects I got from the medication.
I've been tapering my Venlor for almost 3 months and went completely cold turkey about a week and a half ago. What is really strange is that I still get dizzy spells, especially when I get upset or angry...??

I am not at all "cured" from my problem (whatever it is) but at least I have energy to do things again. I decided to leave my epitec as well, starting yesterday.

I get very very frustrated and aggressive, to the point that I am starting to break things, kicking down doors, smashing things etc. I get so irritated with people!

My main problem though is that I really struggle to make choices, I literarely feel the opposite about things every other day. An example is that one day I feel like divorcing my wife because she irritates me to the point that I wanna climb out the walls, and at that point it really makes sense and I really feel it's the best for both of us! I mean, it's not good for either of us if the one is irritated by the other..?
Then the next day I will be shocked that I even came up with the idea of divorce and will feel guilty about it.
This is happening as we speak, literarely every other day, over and over to the point that I get so frustrated that I just want to get divorced and get it over with!

This was one example, there are many other, deciding where to stay, where to work, who to be friends with, who not to be friends with! It's driving me crazy!!

I just can't cope with the medication anymore, there's just not enough success stories out there to convince me that it is going to help. It makes me feel like s**t and really don't make things better, just makes me feel pathetic!

My stepmom has been on depro meds for almost 20 years and she's still suicidal every now and then. All the money spent on pdocs and meds was an absolute waste! False hope! Most pdocs give me the idea that they're just going through the motions anyway because they have huge bills to pay!

I feel like Kurt Cobain right now!

Comments
Post a Comment
Avatar_f_tn
by rgbmom, Oct 18, 2010
This sounded like my husband could have written it.  Or that i am living the same life on the oppisite end of the spectrum.  I made an appointment for tomarrow to let my pcp know i wanted off some or all of my meds.  I sometimes feel like just running away and leaving everything behind to start over.  I know the guilt you mentioned as i have a family also.  Keep in touch with someone while you are adjusting to the no meds.  Sharing your corner,  M

Avatar_m_tn
by In2worlds, Oct 19, 2010
Thanx for the comment, I won't say it's nice to know that someone else feels the same way because I wouldn't wish this upon anyone.
I have run away before, about 2 years ago. Just decided one day that I had enough, packed up my things, quit my job instantly and left. Still can't make up my mind untill today if it was the right thing to do, as one day it makes complete sense and the other day not..

I haven't had a full time job since as I am scared that I'll just dross again! One day I really want to go back to work and build on my career again etc. and the next day I feel like it's a bad idea, don't want to work for someone and feel I'm not reliable enough. This is the story day in day out, like I said before..

I just wonder sometimes, where do you draw the line between being someone normal with some issues and being phsycologically screwed and helpless? Can I be described as an average person with some temper and decision making issues, or have I got a bigger problem?

I've become an a**hole since off the meds, but rather that than be pathetic, right?

Post a Comment